Alert archive / Wisconsin / Flash Flood Warnings in 2008

Flash Flood Warning 25, NWS Milwaukee, WI

June 8, 2008Columbia County, Marquette County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jun 8, 2008, 4:27 PM CDT for Columbia County, Marquette County, Sauk County, Wisconsin. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2008, 4:27 PM CDT (21:27 UTC)
Expired
Jun 8, 2008, 10:30 PM CDT
In force
6 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Columbia County, WI, Marquette County, WI, Sauk County, WI

What was reported inside it

TimeReportWhereRemark
Jun 8, 5:20 PM CDTFLOODReedsburg, WIWATER UP TO THE CURB AT STATE HIGHWAY 33 AND COUNTY ROAD H.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-360 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KMKX 082130
FFWMKX
WIC021-077-111-090330-
/O.NEW.KMKX.FF.W.0025.080608T2127Z-080609T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 PM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
  SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 1030 PM CDT.

* AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A LINE OF STRONG THUNDERSTORMS PRODUCING TORRENTIAL DOWNPOURS      
  PUSHING INTO THE WARNED AREA. THERE HAVE BEEN SIGNIFICANT FLASH    
  FLOODING REPORTS OVER THE PAST 24 HOURS IN THESE AREAS...AND MORE  
  SIGNIFICANT FLASH FLOODING IS EXPECTED TO CONTINUE FOR THE NEXT    
  SEVERAL HOURS AS THESE STORMS PUSH THROUGH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN  
  DELLS...WESTFIELD...PORTAGE...MONTELLO AND LAKE DELTON.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SULLIVAN.

LAT...LON 4366 8961 4398 8961 4399 8917 4399 8916
      4381 8917 4376 8918 4377 8923 4347 8926
      4329 8957 4329 8971 4320 8985 4320 9000
      4316 9005 4317 9019 4355 9021 4356 9032
      4364 9034
TIME...MOT...LOC 2127Z 180DEG 0KT 4354 8977

$$

BORGHOFF
6 follow-up statements
000 
WGUS73 KMKX 082214
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
511 PM CDT SUN JUN 8 2008

WIC021-077-111-090330-
/O.CON.KMKX.FF.W.0025.000000T0000Z-080609T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-COLUMBIA WI-SAUK WI-
511 PM CDT SUN JUN 8 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SAUK...WESTERN COLUMBIA AND MARQUETTE COUNTIES...

AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF THUNDERSTORMS PRODUCING FLASH FLOODING OVER 
THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS...WESTFIELD...PORTAGE...MONTELLO AND LAKE DELTON

RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE THROUGH 7 PM IN THE 
WARNED AREA. 3 TO 6 INCHES OF RAIN HAS ALREADY FALLEN FROM SATURDAY
AFTERNOON THROUGH THIS MORNING...CAUSING WIDESPREAD FLOODING. FLASH 
FLOODING WILL QUICKLY INCREASE OVER THE NEXT HOUR AND CONTINUE THIS 
EVENING.  

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 4366 8961 4398 8961 4399 8917 4399 8916
      4381 8917 4376 8918 4377 8923 4347 8926
      4329 8957 4329 8971 4320 8985 4320 9000
      4316 9005 4317 9019 4355 9021 4356 9032
      4364 9034
TIME...MOT...LOC 2209Z 180DEG 0KT 4354 8977

$$
000 
WGUS73 KMKX 082257
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
550 PM CDT SUN JUN 8 2008

WIC021-077-111-090330-
/O.CON.KMKX.FF.W.0025.000000T0000Z-080609T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-COLUMBIA WI-SAUK WI-
550 PM CDT SUN JUN 8 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SAUK...WESTERN COLUMBIA AND MARQUETTE COUNTIES...

AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM COMPLEX PRODUCING FLASH FLOODING OVER THE 
WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS...WESTFIELD...PORTAGE...MONTELLO AND LAKE DELTON

RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED IN THE WARNED AREA BY 
7 PM. THIS IS IN ADDITION TO THE 3 TO 6 INCHES OF RAIN THAT FELL 
FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING. FLASH FLOODING IS 
MOST LIKELY OCCURRING. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4366 8961 4398 8961 4399 8917 4399 8916
      4381 8917 4376 8918 4377 8923 4347 8926
      4329 8957 4329 8971 4320 8985 4320 9000
      4316 9005 4317 9019 4355 9021 4356 9032
      4364 9034
TIME...MOT...LOC 2250Z 180DEG 0KT 4354 8977

$$

GEHRING
000 
WGUS73 KMKX 082320
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
620 PM CDT SUN JUN 8 2008

WIC021-077-111-090330-
/O.CON.KMKX.FF.W.0025.000000T0000Z-080609T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-COLUMBIA WI-SAUK WI-
620 PM CDT SUN JUN 8 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SAUK...WESTERN COLUMBIA AND MARQUETTE COUNTIES...

AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A STRONG LINE OF THUNDERSTORMS PRODUCING FLASH FLOODING 
OVER THE WARNED AREA. THE HEAVIEST RAINFALL HAS MOVED TO THE SOUTH 
OF MARQUETTE AND NORTHERN SAUK COUNTIES BUT VERY HEAVY RAIN 
CONTINUES IN COLUMBIA AND SOUTHERN SAUK COUNTIES. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS...WESTFIELD...PORTAGE...MONTELLO AND LAKE DELTON

2 TO 4 INCHES OF RAINFALL HAS LIKELY ALREADY FALLEN OVER THE WARNED 
AREA WITH RAINFALL RATES DECREASING OVER MARQUETTE AND NORTHERN SAUK 
COUNTIES...WHERE ADDITIONAL RAINFALL AMOUNTS WILL BE AROUND ONE HALF 
INCH THROUGH 8 PM. SOUTHERN SAUK AND COLUMBIA COUNTIES WILL CONTINUE 
TO SEE THE HEAVY RAIN WITH UP TO 4 INCHES POSSIBLE BY 8 PM. FLASH 
FLOODING IS LIKELY OCCURRING OVER THE WARNED AREA AND WILL CONTINUE 
TO FLOOD THROUGH THE EVENING. 

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 4366 8961 4398 8961 4399 8917 4399 8916
      4381 8917 4376 8918 4377 8923 4347 8926
      4329 8957 4329 8971 4320 8985 4320 9000
      4316 9005 4317 9019 4355 9021 4356 9032
      4364 9034
TIME...MOT...LOC 2313Z 180DEG 0KT 4354 8977

$$

GEHRING
000 
WGUS73 KMKX 090014
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
714 PM CDT SUN JUN 8 2008

WIC021-077-111-090330-
/O.CON.KMKX.FF.W.0025.000000T0000Z-080609T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-COLUMBIA WI-SAUK WI-
714 PM CDT SUN JUN 8 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SAUK...WESTERN COLUMBIA AND MARQUETTE COUNTIES...

AT 714 PM CDT...A LARGE AREA OF SHOWERS AND THUNDERSTORMS WAS OVER 
THE WARNED AREA. THE STRONGEST STORM WITH HEAVIEST RAIN WILL MOVE 
ACROSS SOUTHERN SAUK AND COLUMBIA COUNTIES THROUGH 8 PM. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS...WESTFIELD...PORTAGE...MONTELLO AND LAKE DELTON

RAINFALL AMOUNTS FROM THIS CLUSTER OF STORMS WILL TOTAL 2 TO 4 
INCHES THROUGH 8 PM WITH THE MOST IN SAUK COUNTY. FLASH FLOODING IS 
LIKELY OCCURRIN OVER THIS AREA. 

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE 
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS 
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF 
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.


LAT...LON 4366 8961 4398 8961 4399 8917 4399 8916
      4381 8917 4376 8918 4377 8923 4347 8926
      4329 8957 4329 8971 4320 8985 4320 9000
      4316 9005 4317 9019 4355 9021 4356 9032
      4364 9034
TIME...MOT...LOC 0005Z 180DEG 0KT 4354 8977

$$
000 
WGUS73 KMKX 090102
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
802 PM CDT SUN JUN 8 2008

WIC021-077-111-090330-
/O.CON.KMKX.FF.W.0025.000000T0000Z-080609T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-COLUMBIA WI-SAUK WI-
802 PM CDT SUN JUN 8 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SAUK...WESTERN COLUMBIA AND MARQUETTE COUNTIES...

AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SHOWERS AND THUNDERSTORMS OVER THE WARNED AREA AND MUCH OF 
CENTRAL AND SOUTHERN WISCONSIN. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS...WESTFIELD...PORTAGE...MONTELLO AND LAKE DELTON

HOURLY RAINFALL RATES HAVE DECREASED AND WILL REMAIN AROUND 0.10 TO 
0.20 INCHES PER HOUR. DESPITE THE DECREASE IN RAINFALL RATES...2 TO 
4 INCHES OF RAIN HAS ALREADY FALLEN WHICH IS ENOUGH TO INITIATE 
FLASH FLOODING ON AN ALREADY SATURATED GROUND. 

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 4366 8961 4398 8961 4399 8917 4399 8916
      4381 8917 4376 8918 4377 8923 4347 8926
      4329 8957 4329 8971 4320 8985 4320 9000
      4316 9005 4317 9019 4355 9021 4356 9032
      4364 9034
TIME...MOT...LOC 0058Z 180DEG 0KT 4354 8977

$$

GEHRING
000 
WGUS73 KMKX 090331
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1029 PM CDT SUN JUN 8 2008

WIC021-077-111-090339-
/O.EXP.KMKX.FF.W.0025.000000T0000Z-080609T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE WI-COLUMBIA WI-SAUK WI-
1029 PM CDT SUN JUN 8 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM CDT FOR SAUK...
WESTERN COLUMBIA AND MARQUETTE COUNTIES...

THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 1030 PM. 
ALTHOUGH THERE WILL CONTINUE TO BE WIDESPREAD FLOODING ACROSS 
PORTIONS OF THE AREA...LIFE THREATENING FLOODING POTENTIAL HAS 
DIMINISHED. AN AREAL FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM 
MONDAY MORNING.

LAT...LON 4366 8961 4398 8961 4399 8917 4399 8916
      4381 8917 4376 8918 4377 8923 4347 8926
      4329 8957 4329 8971 4320 8985 4320 9000
      4316 9005 4317 9019 4355 9021 4356 9032
      4364 9034
TIME...MOT...LOC 0329Z 180DEG 0KT 4354 8977

$$

BORGHOFF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:14 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 8, 3:14 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT SUN JUN 8 2008

.DISCUSSION...FORECAST FOCUS ON ANOTHER ROUND OF STORMS WITH HEAVY
RAIN TONIGHT...RAIN CHANCES MONDAY...TREND OF RAIN CHANCES DURING
THE WEEK.

.SHORT TERM...TONIGHT...ANOTHER ROUND OF STORMS WITH HEAVY RAIN
EXPECTED OVER CWA. CONVECTION ALREADY FIRING UP IN IOWA AS
ATMOSPHERIC SETUP LOOKS VERY CLOSE TO 24 HOURS AGO. SEVERE
POTENTIAL STILL EXISTS FOR TONIGHT DESPITE AIRMASS BEING BEATEN UP
DURING THE LAST 24 HOURS AND IS SLOWER TO RECOVER THAT YESTERDAY.
BUT FLASH FLOODING POTENTIAL REMAIN QUITE GOOD TONIGHT. VERY
JUICY AIRMASS WITH PRECIPITABLE WATER VALUES BETWEEN 1.75 AND 2
INCHES...EXISTS OVER AREA ALONG WITH VERY GOOD TO EXCELLENT
PRECIPITATION EFFICIENCIES. KEY COMPONENT REMAINS PERSISTENT NOSE
OF LOW LEVEL JET POINTING INTO THE CWA TONIGHT WITH 40 TO 45 KNOT
CORE. STORMS OVER IOWA TO PROPAGATE INTO SOUTHERN WISCONSIN ON THE
NOSE OF THIS JET. CORFIDI VECTORS STILL FAVORABLE TO INDICATE THAT
SOME BACK BUILDING OF STORMS WILL LEAD TO TRAINING ECHOES OVER
SOUTHERN WISCONSIN. HAVE EXTENDED FLASH FLOOD WATCH ACROSS CWA TO
INCLUDE BALANCE OF THE NIGHTTIME HOURS TO COVER EXPECTED DURATION
OF RAIN.

.LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES MONDAY AS GFS DEPICTS A STRONG RIGHT REAR JET OVER
WESTERN WISCONSIN PULLS A SURFACE WAVE ALONG WEAK FRONTAL BOUNDARY
PASSING TO THE SOUTH OF THE CWA. THIS WILL SERVE TO GIVE SOUTHEAST
WISCONSIN A DECENT SHOT OF PRECIPITATION BEFORE SOMEWHAT DRIER AIR
AND A WEAK HIGH PRESSURE SYSTEM TAKES TEMPORARY CONTROL OF THE
WEATHER PATTERN. CONFIDENCE REMAINS LOW CONCERNING BRIEF BREAKS
IN PRECIPITATION PATTERN...WITH MID WEEK LOOKING LIKE THE BEST
TIME FOR A DRY TREND. BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO
FORECAST A DRY PERIOD OF ANY LENGTH. KEPT TEMPERATURES ON WARM
SIDE OF GUIDANCE GFS/ECMWF SHOWS SIGNIFICANT WARM UP AFTER MID
WEEK.

&&

.AVIATION...LOW PRESSURE WILL MOVE FROM IOWA THROUGH NRN WI TNT AND
WILL DRAG A COLD FRONT EAST ACROSS SRN WI. ABUNDANT MOISTURE AND
INSTABILITY WILL ONCE AGAIN LEAD TO SEVERE THUNDERSTORMS AND HEAVY
RAIN TNT. VFR CONDITIONS THIS AFTERNOON WILL TRANSITION TO AREAS OF
MVFR CIGS AND VSBYS TNT. ON MONDAY THE COLD FRONT WILL STALL OVER NRN
IL AND AN AREA OF LOW PRESSURE WILL MOVE ALONG IT. THIS WILL GENERATE
MORE TSTORMS AND HEAVY RAIN MAINLY OVER SE WI. VFR CONDITIONS TO
BEGIN THE DAY WITH AREAS OF MVFR CIGS AND VSBYS DEVELOPING IN SE
WI.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...17
AVIATION/MARINE...20
Hazardous weather outlook, Jun 8, 3:15 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT SUN JUN 8 2008

WIZ046-047-051-052-056>060-062>072-091315-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
315 PM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF SOUTHERN
WISCONSIN. LARGE HAIL AND DAMAGING WIND ARE THE MAIN THREAT.
TORNADOES ARE POSSIBLE.

MANY RIVERS AND STREAMS ACROSS THE AREA ARE ABOVE FLOOD STAGE...OR
FORECAST TO EXCEED FLOOD STAGE OVER THE NEXT COUPLE OF DAYS.

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT OVER ALL OF
SOUTHERN WISCONSIN. THUNDERSTORMS WITH HEAVY RAIN WILL LEAD TO MORE
FLASH FLOODING OF RIVERS...STREAMS AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY.

MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO
TONIGHT.

LMZ643>646-091315-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 PM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING
WIND AND WATERSPOUTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY

GEHRING
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 8, 2:11 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
211 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLOOD            JUNEAU                  43.41N 88.70W
06/08/2008                   DODGE              WI   LAW ENFORCEMENT

            MANY PORTIONS OF THE COUNTY REMAIN FLOODED.

1015 AM     FLASH FLOOD      FOND DU LAC             43.78N 88.45W
06/08/2008                   FOND DU LAC        WI   LAW ENFORCEMENT

            WATER WAS CROSSING ROADS IN FOND DU LAC...WAUPUN...AND
            RIPON.

1030 AM     FLOOD            WEST BEND               43.42N 88.18W
06/08/2008                   WASHINGTON         WI   LAW ENFORCEMENT

            WIDESPREAD LOW LYING AREA FLOODING CONTINUES ACROSS MOST
            OF THE COUNTY.

1050 AM     FLASH FLOOD      WAUKESHA                43.01N 88.24W
06/08/2008                   WAUKESHA           WI   LAW ENFORCEMENT

            MANY BASEMENTS ARE FLOODED ACROSS THE COUNTY.

1105 AM     FLASH FLOOD      PLYMOUTH                43.75N 87.97W
06/08/2008                   SHEBOYGAN          WI   LAW ENFORCEMENT

            SEVERAL ROADS WERE FLOODED ACROSS THE COUNTY...MOST
            NOTABLY IN PLYMOUTH AND SOUTH. WATER WAS CROSSING HIGHWAY
            67 IN LYNDON. MOST OF THE FLOODING HAS RECEDED.

&&

BORGHOFF
Local storm report, Jun 8, 2:42 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
242 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HEAVY RAIN       1 N PARDEEVILLE         43.55N 89.30W
06/08/2008  M5.86 INCH       COLUMBIA           WI   MESONET

            24 HOUR RAINFALL.

&&

MG
Local storm report, Jun 8, 3:03 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
303 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     TSTM WND DMG     1 NE ORFORDVILLE        42.64N 89.24W
06/08/2008                   ROCK               WI   TRAINED SPOTTER

            4 INCH LIMB ACROSS COON ISLAND ROAD

1010 AM     TSTM WND DMG     JEFFERSON               43.01N 88.81W
06/08/2008                   JEFFERSON          WI   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS THE COUNTY FROM 955 AM TO 1015
            AM. MOST OF THE TREES DOWN WERE IN THE LAKE MILLS AREA
            AND JUST EAST OF CAMBRIDGE.

1130 AM     TSTM WND DMG     KENOSHA                 42.58N 87.82W
06/08/2008                   KENOSHA            WI   LAW ENFORCEMENT

            TREE DOWN IN KENOSHA. WIRES DOWN IN SILVER LAKE AREA.
            TREES DOWN HWY 142 WEST OF HWY 45. TIMES FROM 1050 AM TO
            NOON.

1210 PM     FLASH FLOOD      SULLIVAN                43.01N 88.59W
06/08/2008                   JEFFERSON          WI   LAW ENFORCEMENT

            WATER OVER THE ROAD NEAR HANSON ROAD NEAR SULLIVAN. ALSO
            WATER OVER THE ROAD ON COUNTY U NEAR WHITEWATER. TIME
            1030 AM TO 1 PM.

1230 PM     FLASH FLOOD      SALEM                   42.55N 88.11W
06/08/2008                   KENOSHA            WI   LAW ENFORCEMENT

            FLOODING OF ROADS REPORTED IN SALEM AREA...SUMMERS
            AREA...PADDOCK LAKE AREA. 6 TO 8 INCHES OF WATER HWY H
            NORTH OF L. FOOT OF WATER HWY 45 SOUTH OF KR. TIME OF
            FLOODING REPORTS 11 AM TO 2 PM.

1230 PM     FLASH FLOOD      LAKE GENEVA             42.59N 88.43W
06/08/2008                   WALWORTH           WI   LAW ENFORCEMENT

            HWY 59 SHUT DOWN BY WHITEWATER DUE TO FLOODING. PALMER
            ROAD IN GENEVA TOWNSHIP FLOODED IN LOW AREAS. TIME FROM
            11 AM TO 2 PM.

0130 PM     FLASH FLOOD      MILWAUKEE               43.03N 87.92W
06/08/2008                   MILWAUKEE          07   EMERGENCY MNGR

            THE MORNING RAINS CONTINUED THE FLOODING PROBLEMS WITH
            NUMEROUS SEWER BACKUPS. SEVERAL LAGOONS IN AREA PARKS
            FLOODING INTO STREETS. KILBOURN TUNNEL CLOSED DUE TO
            FLOODING. TIME 1130 AM TO 230 PM.

0234 PM     HEAVY RAIN       1 N PARDEEVILLE         43.55N 89.30W
06/08/2008  M5.86 INCH       COLUMBIA           WI   MESONET

            24 HOUR RAINFALL.

&&

FRANKS
Local storm report, Jun 8, 3:15 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             3 ESE PARDEEVILLE       43.52N 89.25W
06/07/2008  M2.00 INCH       COLUMBIA           WI   PUBLIC

            DELAYED REPORT FROM YESTERDAY

&&

FRANKS
Local storm report, Jun 8, 4:17 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
417 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      KINGSTON                43.70N 89.13W
06/08/2008                   GREEN LAKE         WI   LAW ENFORCEMENT

            ROAD WASHING OUT...HWY 44 BETWEEN FF AND MILITARY

0330 PM     FLASH FLOOD      ROCK SPRINGS            43.48N 89.92W
06/08/2008                   SAUK               WI   LAW ENFORCEMENT

            FLOODING ON HWY 154 WEST OF ROCK SPRINGS

0330 PM     FLASH FLOOD      FALL RIVER              43.39N 89.05W
06/08/2008                   COLUMBIA           WI   LAW ENFORCEMENT

            COUNTY ROAD Z NEAR JOHNSON ROAD IS CLOSED DUE TO HIGH
            WATER...IN THE FALL RIVER AREA

&&

FRANKS
Local storm report, Jun 8, 4:22 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
422 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      1 S LA VALLE            43.57N 90.13W
06/08/2008                   SAUK               WI   LAW ENFORCEMENT

            FLOODING ON HWY 58 AND JESSOP RD...NEARBY A BRIDGE WAS
            WASHED OUT ON NASH ROAD IN THE IRONTON TOWNSHIP

&&

FRANKS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:10 PM CDTTornado WarningMKXSauk50 min
Jun 7, 7:14 PM CDTSevere Thunderstorm WarningMKXColumbia, Marquette61 min
Jun 7, 8:00 PM CDTFlash Flood WarningMKXMilwaukee, Racine, Waukesha6 hr
Jun 7, 8:09 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette36 min
Jun 7, 8:15 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac3 hr
Jun 7, 8:20 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac70 min
Jun 7, 8:59 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane60 min
Jun 7, 9:08 PM CDTSpecial Marine WarningMKX67 min
Jun 7, 9:17 PM CDTRiver Flood WarningMKXSauk11 days
Jun 7, 9:17 PM CDTRiver Flood WarningMKXGreen16 days
Jun 7, 9:17 PM CDTRiver Flood WarningMKXGreen, Rock10 days
Jun 7, 9:21 PM CDTFlash Flood WarningMKXOzaukee, Washington3 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXSauk3 days
Jun 7, 9:25 PM CDTRiver Flood WatchMKXIowa, Lafayette66 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXLafayette48 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXRacine34 hr
Jun 7, 9:29 PM CDTFlash Flood WarningMKXDane, Jefferson6 hr
Jun 7, 9:46 PM CDTSpecial Marine WarningMKX59 min
Jun 7, 10:07 PM CDTAreal Flood AdvisoryMKXIowa3 hr
Jun 7, 10:18 PM CDTSpecial Marine WarningMKX42 min
Jun 7, 11:09 PM CDTFlash Flood WarningMKXColumbia, Dodge3 hr
Jun 8, 12:14 AM CDTAreal Flood WarningMKXColumbia, Dane, Dodge, Jefferson, Milwaukee, Ozaukee and 4 more10 hr
Jun 8, 3:40 AM CDTFlash Flood WarningMKXIowa, Sauk6 hr
Jun 8, 4:22 AM CDTRiver Flood WarningMKXRacine3 days
Jun 8, 4:54 AM CDTRiver Flood WatchMKXOzaukee3 days
Jun 8, 5:48 AM CDTRiver Flood WarningMKXMilwaukee4 hr
Jun 8, 6:00 AM CDTFlash Flood WarningMKXColumbia, Green Lake, Marquette6 hr
Jun 8, 8:16 AM CDTRiver Flood WarningMKXSauk9 days
Jun 8, 8:18 AM CDTFlash Flood WarningMKXDane, Green, Lafayette6 hr
Jun 8, 8:48 AM CDTFlash Flood WarningMKXDodge, Fond du Lac6 hr
Jun 8, 9:08 AM CDTSevere Thunderstorm WarningMKXGreen, Rock67 min
Jun 8, 9:28 AM CDTFlash Flood WarningMKXIowa, Sauk6 hr
Jun 8, 9:42 AM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock, Walworth48 min
Jun 8, 9:50 AM CDTFlash Flood WarningMKXJefferson, Kenosha, Milwaukee, Ozaukee, Racine, Rock and 4 more5 hr
Jun 8, 10:03 AM CDTSevere Thunderstorm WarningMKXDodge, Racine, Walworth, Washington, Waukesha57 min
Jun 8, 10:07 AM CDTSpecial Marine WarningMKX113 min
Jun 8, 10:22 AM CDTRiver Flood WarningMKXFond du Lac4 days
Jun 8, 10:24 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 2 more81 min
Jun 8, 10:25 AM CDTRiver Flood WarningMKXJefferson24 days
Jun 8, 10:35 AM CDTRiver Flood WarningMKXJefferson41 days
Jun 8, 10:48 AM CDTRiver Flood WatchMKXJefferson6 days
Jun 8, 10:48 AM CDTRiver Flood WatchMKXJefferson, Rock34 hr
Jun 8, 10:48 AM CDTRiver Flood WatchMKXRock6 days
Jun 8, 10:52 AM CDTRiver Flood WatchMKXRock42 hr
Jun 8, 11:40 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine35 min
Jun 8, 11:51 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine24 min
Jun 8, 11:52 AM CDTSpecial Marine WarningMKX78 min
Jun 8, 11:57 AM CDTFlash Flood WarningMKXColumbia3 hr
Jun 8, 2:25 PM CDTAreal Flood WarningMKXColumbia, Dane, Green, Green Lake, Iowa, Lafayette and 3 more18 hr
Jun 8, 2:28 PM CDTAreal Flood WarningMKXDodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more18 hr
Jun 8, 4:51 PM CDTFlash Flood WarningMKXGreen Lake6 hr
Jun 8, 5:21 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac5 hr
Jun 8, 6:01 PM CDTFlash Flood WarningMKXDane, Iowa5 hr
Jun 8, 6:16 PM CDTFlash Flood WarningMKXDodge, Fond du Lac, Sheboygan, Washington4 hr
Jun 8, 6:41 PM CDTSpecial Marine WarningMKX94 min
Jun 8, 6:42 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Fond du Lac, Jefferson, Ozaukee, Sheboygan and 2 more78 min
Jun 8, 6:49 PM CDTFlash Flood WarningMKXJefferson, Milwaukee, Ozaukee, Waukesha4 hr

Nearby

Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.